MathSciNet Relay Station
MathSciNet bibliographic data
MR2506444 (2010b:11058) 11F70 (22E40)
Samuels, Beth On non-uniform Ramanujan complexes. Proc. Amer. Math. Soc. 137 (2009), no. 9, 2869–2877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement